| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that a product that failed during surgery.Additional information has been requested and received stating that there was contact between the eye and the device during cataract surgery.It occurred during the procedure.The procedure was completed the same day.There was no damage and the patient was reported improving post-surgery.
Additional Manufacturer Narrative
Correction: on initial mdr, the method code should be b14 instead of b22 and the h11 should be complaint history and product history records were reviewed and documentation indicated the product met release criteria." additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis.Only photos were returned and plunger underride was observed on the returned photos.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.The returned photos show activated autonome device.The plunger is advanced outside of the nozzle tip and appears to be advanced under the lens.The lens is advanced at the mid nozzle area.The reporter states the use of non-company viscoelastic, which is not qualified to be used with the associated product.Based on our observations of the returned photos, the plunger is advanced outside of the nozzle tip and appears to be advanced under the lens.The lens is advanced at the mid nozzle area.According to the information provided by the customer, the most likely root cause is failure to follow ifu, as the customer states the use of a non-qualified viscoelastic.The use of an unqualified ovd may cause damage to the lens and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).